1 doctor weighed in:

I am due on my period tomorrow but I have taken the morning after pill, will it stop be from having a period?

1 doctor weighed in
Dr. Carla Enriquez
Pediatrics

In brief: Depends when

If you just took the morning after pill, then have your period immediately afterward, its use was unnecessary.
If you took morning after pill two weeks ago during ovulation, then your period may well be routine, but it could be disrupted for a cycle or two.

In brief: Depends when

If you just took the morning after pill, then have your period immediately afterward, its use was unnecessary.
If you took morning after pill two weeks ago during ovulation, then your period may well be routine, but it could be disrupted for a cycle or two.
Dr. Carla Enriquez
Dr. Carla Enriquez
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors